MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC DORNIER SINGLEFLEX; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA INC DORNIER SINGLEFLEX; HOLMIUM LASER FIBER
Model Number HOL270S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported in medwatch form mw5186236 that a tip of the fiber broke in the patient.The piece was extracted with a basket.The dhr review confirmed that the suspect fiber was manufactured without variances or deviations.The suspect fiber was unavailable for evaluation during the timeframe of this investigation.Past complaints were reviewed, and there is no identifiable trend in complaints related to holmium fibers breaking.The risk related to a fiber break is identified as medium.The root cause cannot be fully determined without evaluating the fiber.
 
Event or Problem Description
Dmta received a medwatch form stating that the tip of a fiber had broken off inside a patient.The broken piece was extracted and there was no harm to the patient reported.

Brand Name
DORNIER SINGLEFLEX
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
7704261315
MDR Report Key25175805
Report Number1037955-2006-00013
Device Sequence Number10643664
Product Code GEX
UDI-Device Identifier00810116020355
UDI-Public00810116020355
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHOL270S
Device Catalogue NumberHOL270S
Device Lot NumberF3325S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient Weight59 KG
Patient RaceWhite